# SDR AALA202508206708

- Difficulty date: August 6, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 4 ON RH HORIZONTAL STABILIZER. MSINTENANCE REPLACED ELEVATOR HINGE ARM FITTING 4 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
